DSpace
 
  Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 The second Euler-Lagrange equation of variational calculus on time scales
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/4072

title: The second Euler-Lagrange equation of variational calculus on time scales
authors: Bartosiewicz, Z.
Martins, N.
Torres, D.F.M.
keywords: Calculus of variations
DuBois-Reymond, and second Erdmann necessary optimality conditions
Euler-Lagrange
Noether's theorem
Optimal control
Time scales
issue date: 2011
publisher: Lavoisier - Hermes Science Publications
abstract: The fundamental problem of the calculus of variations on time scales concerns the minimization of a delta-integral over all trajectories satisfying given boundary conditions. In this paper, we prove the second Euler-Lagrange necessary optimality condition for optimal trajectories of variational problems on time scales. As an example of application of the main result, we give an alternative and simpler proof to the Noether theorem on time scales recently obtained in [J. Math. Anal. Appl. 342 (2008), no. 2, 1220-1226]. © 2011 EUCA.
URI: http://hdl.handle.net/10773/4072
ISSN: 0947-3580
source: European Journal of Control
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
[153]The_2nd_E-L_Time_Scales_withNatZbig.pdf1.71 MBAdobe PDFview/open
Restrict Access. You can Request a copy!
statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2